Fuzzy Soft LA-(m,n)-Γ-ideals in LA-Γ-semigroups

International Journal of Mathematics and Systems Science

View Publication Info
Field Value
Title Fuzzy Soft LA-(m,n)-Γ-ideals in LA-Γ-semigroups
Creator Akın, Canan
Subject Soft Sets; LA-Γ-semigroup; LA-(m,n)-Γ-ideals
Description In this paper, we introduce some certain fuzzy soft algebraic notions of generalized concepts in LA-Γ-semigroups and study some properties of their families.
Publisher EnPress Publisher LLC
Contributor Sultan Yamak
Date 2018-09-05
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Identifier https://systems.enpress-publisher.com/index.php/IJMSS/article/view/902
Source International Journal of Mathematics and Systems Science; Vol 1, No 3 (Published)
Language eng
Relation https://systems.enpress-publisher.com/index.php/IJMSS/article/view/902/614
Rights Copyright (c) 2018 Canan Akın

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library